# SDR REXA2017031500391

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 7,210 hours, 4,882 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14 A/B O2 MASK DEPLOYED. RE-STOWED PASSENGER O2 MASK AT 14 A/B IAW AMM 35-21-09. AC OK FOR SERVICE.
